# SDR MWEA00530

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59159753
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD PASSENGER DOOR EXTERIOR SKIN IS BENT AT UPPER AFT CORNER.  MAINTENANCE STRAIGHTENED SECTION OF EXTERIOR SKIN AFT CORNER THEN REPAIRED SKIN BY INSTALLING FABRICATED DOUBLER.  (X)
